Results for 'Zoloft Tardive Dyskinesia Panic Disorder Side Effect'
Posted 12 Nov 2013 • 5 answers
help I got td I took zoloft for 13 years off and on with no problems. Went off... the Zoloft for a year and did great. Hardly no... read more
Posted 26 Jun 2011 • 7 answers
... If so, what are your symptoms? Are you taking any meds to help ease up on the side effects of Lexapro?
Posted 21 Dec 2013 • 6 answers
I was recently diagnosed with gastroparesis and the Dr has prescribed reglan. I haven't started taking it yet due to reading about the... read more
Tardive Dyskinesia - I have had TD for 3 years now, since stopping use of several years of Ability.?
Posted 22 Jul 2018 • 3 answers
... I'm trying to control with klonipan but doesn't help much. I'm scared of the side effects of the 2 new drugs for treatment.... read more
Posted 15 Apr 2019 • 1 answer
I've been prescribed antipsychotic and SSRI -medication since I was very young about 10 years ago. I've been on them on/off and now... read more
Posted 30 Dec 2010 • 3 answers
Hi there, I recently am on medication of Seroquel 100mg every night for my anxiety and severe insomnia. After less than 3 months, I found my left leg... read more
Posted 4 Feb 2012 • 15 answers
suffering from this? Not to have a pity party, but these are my symptoms: Abnormal, uncontrollable tongue movements which cause me to rub my tongue... read more
Posted 13 Nov 2016 • 2 answers
I feel really weird, don't feel right. Have VERY dry mouth, feel weak & tired all the time! No appetite, pee all the time, have no energy!... read more
Posted 27 Feb 2012 • 9 answers
First I'd like to express my appreciation for the care and support that I have received from everyone. But I have a question. Is anyone in the... read more
Posted 7 Feb 2015 • 2 answers
My psychiatrist keeps wanting me to start taking a very low dose of Risperidone for my anxiety and racing thoughts. I have ADD and Social Anxiety,... read more
Posted 4 Feb 2012 • 5 answers
I have recently been diagnosed (finally) with a severe case of Tardive Dyskinesia. Is anyone else suffering from this? Not to have a... read more